MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS ITEC PRELOADED DELIVERY SYSTEM; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS ITEC PRELOADED DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Codes Break (1069); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown / not provided.If implanted; give date: unknown / not provided.If explanted; give date: unknown / not provided.(b)(6).Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It has been reported on an issue that a customer had a lens defective.No further information has been provided.
 
Additional Manufacturer Narrative
Additional information: section b3 - date of event: (b)(6) 2021 section b5 - describe event or problem: additional information confirmed that there was no contact with patient's eye; the lens was not partially or totally inserted in the patient's eye.The issue was noticed before implantation and the defect noticed in the lens was stuck in cartridge.Corrected data: section h6 - medical device problem code: 2524 - failure to advance based on the new information, this event is no longer considered reportable.Therefore, no further follow-up will be sent out under medwatch 2648035-2021-08238.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
TECNIS ITEC PRELOADED DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12256300
Report Number2648035-2021-08238
Device Sequence Number17118700
Product Code HQL
UDI-Device Identifier05050474558311
UDI-Public(01)05050474558311(17)231216
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/06/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date07/30/2021
Supplement Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1